# SDR SWAA2022013109028

- Difficulty date: September 8, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; R/H FLOOR CAPSTRIP IS CORRODED ON BOTTOM SIDE. / R/H FLOOR CAPSTRIP FOUND TO BE OUT OF LIMITS. CORROSION IS MORE THAN 3.0 INCHES IN LENGTH. RECEIVED A NEW CAPSTRIP P/N 453A2611-9; ATAG GY1754 I/A/W AIPC 25-52-10-02 AND B737 SRM 53-00-53-A-1 5. A(1)(B)
